# SDR V0XR20150925197

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 26,832 hours, 18,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CORRODED.  REMOVED LT & RT FLOORBEAM SECTIONS.  CUT & INSTALLED NEW BEAM ASSEMBLY PN CC670-34175-7S WITH SPLICE IAW SRM 53-11-41.
